# SDR SWAA2020090414105

- Difficulty date: September 4, 2020
- Submitted: September 4, 2020
- Operation: Air carrier
- Aircraft: N8673F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36937
- Aircraft time: 16,554 hours, 7,340 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Component: Flap
- Component part number: 113A37007
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OUTBOARD AFT FLAP DELAMINATED ON INBOARD AFT CORNER.  R&R LT WING OUTBOARD AFT FLAP PER M/M 27-51-22, ISSUE #3009231. INSPECTOR H551 PN OFF:113A3700-7 SN OFF:00210PN ON:113A3700-23 SN ON:002017.
